Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 9, Pages 595-612
http://dx.doi.org/10.1155/S0161171200004403

Fixed points and selections of set-valued maps on spaces with convexity

Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana 61801, IL, USA

Received 22 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Saveliev, “Fixed points and selections of set-valued maps on spaces with convexity,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 9, pp. 595-612, 2000. https://doi.org/10.1155/S0161171200004403.